Panadol Extra Advance 500mg/65mg 32 Tablets

Panadol Extra Advance 500mg/65mg 32 Tablets
All sizes
Description
Pain is anything but pleasant, and the sooner you get relief, the better. Panadol Extra Advance works hard and fast to do just that.
Benefits:
- Panadol Extra Advance 500mg/65mg 32 Tablets, relieves mild to moderate pain
- Useful for the treatment of headache, migraine, backache, rheumatic pain, toothache and period pain
- Relieves the fever, aches and pains of colds and flu
- Provides stronger pain relief than ordinary paracetamol tablets
- With unique Optizorb technology™, to work quicker than standard paracetamol and caffeine tablets, it starts to be absorbed in as little as 10 minutes
- Gentle on the stomach
Ingredients
Paracetamol 500mg and Caffeine 65mg, Starch pregelatinised, povidone K-25, calcium carbonate, crospovidone, alginic acid, magnesium stearate and sodium methyl (E219), sodium ethyl (E215) and sodium propyl (E217) parahydroxybenzoates. Film coat and polish: titanium dioxide (E 171), hypromellose, macrogol, polysorbate 80, carnauba wax.
Usage and Instructions
Adults and children 12 years and over can take 2 tablets every 4 hours as required.
Don't take these tablets more frequently than every 4 hours. Don't take more than 8 tablets in 24 hours.
Don't give to children under 12 years of age.
Warnings
Do not take Panadol Extra Advance Tablets:
If you have ever had an allergic reaction to paracetamol, caffeine or to any of the other ingredients.
If you are taking other medicines containing paracetamol.
If you are under 12 years old.
Ask your doctor before you take Panadol Extra Advance Tablets:
If you have liver or kidney disease, including alcoholic liver disease.
Talk to your doctor or pharmacist before taking Panadol Extra Advance Tablets if you are taking any prescribed medicines.
Side Effects
Risk of liver damage in the event of an overdose.
An high caffeine intake can cause difficulty sleeping, shaking and can irritate the stomach.